Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Red, itchy rashes on skin, become brown and heal, on thighs, arms, back, treatment

I ve had itchy rashes on my skin for many weeks now. It starts off as a red rash and is very itchy. Then they sort of flatten out and become brownish in colour, still a bit itchy at this point and then heal. I have them on the sides of my thighs both inner and outer and on my arms and back and abdomen areas. My GP has tried treatment for scabies , antibiotic ointment and even steroids but so far nothing has worked.
Asked On : Tue, 8 May 2012
Answers:  2 Views:  613
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Your skin rash may be Miliaria rubra or heat rash. You could try the following measures-
1. You should avoid hot humid work place and bed room.
2. You can better choose a well-ventilated/ air conditioned room.
3. Take cool water bath Twice daily.
4. Take- Tablet ATARAX 25mg three times daily as your need
5. Apply calamine lotion on your whole body (except face) at night for 1 week
Visit/ consult online dermatologist 1 week later.
Answered: Tue, 8 May 2012
I find this answer helpful
Dermatologist Dr. Puvvula Kishore Kumar's  Response
Hi...dear user..,
Thanks for choosing HCM..,
Itchy rashes on sides of thighs...,
arms and back with abdominals areas ..,
It may be due to over use of Medicaments...,
will modify the disease totally..,
1) Morning times use...SOOTHING LOTION..Calamine..,
2) Avoid allergens as much as possible..,
3) Tab Levocetrizine daily night times..,LEVOSIZ (Systopic)
4) Tab...Betamethasone..WALACORT... (Wallace) daily morning times
5) Night times use...Betamethasone and gentamycin combination..,
cream ....DIPGENTA...fulford
6) If burning and infection appears use...mild antiboitic..,
Tab Cephalexin 250 mg 2 times daily for 3 days..,
Answered: Sun, 13 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor